... country,in between,i need to no is it ok that im using prapanalol,becuse sometimes i have pain in my heart,and my arm is ,get sleepy
Are you trying to lesson the adrenaline response? So it becomes less rewarding? thus easier to get off? GET OF THE Fing B-Blockers! You need a A-blocker! I may be wrong here. But from what ive experienced with amphetamine abuse Bblockers will cause serious complications when treating post use of Phenethylamines based drugs it never ends well. Id advice starting on A-blockers and a low dose long acting benzo such as dizapam or clonazapam
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2010 • 1 answer
I've been taking Gabapentin for about 12 days now. I am up to 1200mg a day working up to 1800mg for?
Posted 28 Apr 2010 • 6 answers
Posted 23 Mar 2011 • 3 answers
Posted 23 Feb 2012 • 4 answers
Posted 24 Nov 2012 • 4 answers